I was wondering if any of you think there is a link between MAV and heart palpitations or PVC’s. I suffer from both and it seems like when my MAV is active the PVC’s really flare up. Beta blockers only made the PVC’s worse and I had to go off of them. Just wondering if there is any connection??
Yes, I do. I’ve had weird heart feelings - thumping, racing, zinging, as well as chest-based anxiety. But I think you can get those sort of symptoms from some meds as well.
I certainly get heart palps with this junk. It started the day I got hit in 2003 and has been happening off and on since then. These days it’s more a product of the meds but when a dizzy aura sets in, it can also produce lots of anxiety and heart palps. I just ignore it like it’s a mother-in-law. :lol:
This hit me at the menopause. Mostly at night when I try to go to sleep and cant. Feels like one beat is running into another, really fast.
There is an increased risk of migraines in those with mitral valve prolapse, a common cause of palpitations. MVP is common (I have it) and generally benign. I have had it for years and have never needed any treatment. I just have an echocardiogram every 5 or so years to follow it. I get palpitations sometimes after I eat,walk up the stairs, have a cold or fever or often times just randomly. Cardiologist will ususally just check some lab work, do a Holter monitor ( a device that records your heart rhythm for a day or two) and order an echocardiogram. I don’t know if you have MVP - prevelance is about 10% of the population. Might want to check it out or not… up to you. Kristen
Tricyclic antidepressants can also cause heart racing in vulnerable people.
palputations can be a symptoms of menopause.
patent foramen ovale, can also cause migrianes.
PFO’s can also cause fluttering of the heart.
en.wikipedia.org/wiki/Migraines_ … art_defect